# SDR P5CA2015121400206

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 18,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BATTERY PACK EMERGENCY LIGHT INOPERATIVE, REF IAI NRC M0568.  REINSTALL BATTERY PACK EMERGENCY LIGHT IN FWD POS IAW J/C 371-25-C5066-001-AV, CHECK OK, AFTER CAPACITY TESTED AND INSPECTED IN SHOP.
